# SDR HEEA086693

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Aircraft time: 21,777 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010216105
- Part serial: A1102
- Condition: Rough
- Location: Main Rotor
- Part time: 7,157 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING ROUGH. SHOP REPAIR.
